# SDR CALA9600855

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24213
- Make and model: Boeing 737130
- Aircraft serial: 19030
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 351.5-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER CHANNEL CORRODED AT STA 351.2 TO 360, S20L.  THE STRINGER CHANNEL WAS REMOVED AND A NEW CHANNEL WAS FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2 AND BOEING DRAWING 69-48934.
